# SDR ASAA1148825

- Difficulty date: January 9, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part serial: MA6199
- Condition: Dented
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645268A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD SPOLIER HAS A DENT IN THE UPPER SURFACE 4 INCHES FROM OUTBOARD EDGE 11 INCHES FROM LEADING EDGE.  REPAIRED SPOILER IAW B737 400 SRM 51 70 10 REPAIR 2.
